×

First distributed sets in the association scheme of bilinear forms. (English) Zbl 0785.05088

Halász, G. (ed.) et al., Sets, graphs and numbers. A birthday salute to Vera T. Sós and András Hajnal. Amsterdam: North-Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 60, 465-468 (1992).
Summary: By using the Erdős-Ko-Rado theorem for the association scheme of bilinear forms, we completely classify the first distributed sets of \(H_ q(n,d)\).
For the entire collection see [Zbl 0925.05001].

MSC:

05E30 Association schemes, strongly regular graphs
PDF BibTeX XML Cite